Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for lip twitching

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Wed, 27 Dec 2017 in Medicines and Side Effects
Question: Hi. My Mom is 88 yrs old and has been taking a statin drug (simvastatin) for many years. She has been experiencing progressively more shaking in her lips and hands over the last year. Could this be the result from so many years of this statin drug?
doctor
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
Get examined and evaluated by a neurologist

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Statins are not associated with tremors.They have been found to decrease the essential tremor.
The movement over lips and hands can be essential tremor or Parkinson disease.
Examination by a neurologist or movement disorder expert is advisable.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Movement disorder

doctor1 MD

DOES DEEP BRAIN STIMULATION FOR PARKINSONS ELIMINATE THE ACCOMPANYING DEMENTIA -LEWY BODY DEMENTIA

doctor1 MD

On XXXXXXX 7, my husband started having problems with his gait--sudden onset, progressive weakness. On XXXXXXX 27 he contracted pneumonia and was...

doctor1 MD

I was wondering if there have been any breakthroughs on treating spasmodic torticollis. The botox injections are only a temporary mask to a...

doctor1 MD

Hello Doctor, My sister L.MuthuSelvi,Scientist in CLRI(adyar)was affected by ACUTE STROKE,RIGHT HEMIPLEGIA WITH APHASIA,LEFT MCA TERRITORY INFARCT...

doctor1 MD

My aunt suffered a stroke several years ago. A few months after the stroke she developed a movement disorder. I videoed her and put it on you tube....